Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Prescription Lidocaine

I have a vial of liquid prescription Lidocaine HCI 1% and Epinephrine 1:100,000 for injection use. Can I rub some of the liquid on my back to relieve my severe lower back pain caused from a UTI?

advertisement

Comments

  • dilaurodilauro ConnecticutPosts: 13,135

    That is a question only your doctor or pharmacist can answer.  No one here is medically qualified to provide such an answer.

    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences 
  • I have prescription lidocaine patches which are 5 percent I think-(too lazy to get up and look, lol.). I think you can buy 4 percent lidocaine patches over the counter.  I see them advertised on TV all the time. The patches are carried at a great many stores.  You don't need a prescription for those.  My daughter buys the over the counter ones and they work well for her.  There is also a lidocaine cream that is prescription only as far as I know which I use on my neck.

    As for your question, I agree with Ron.

  • advertisement
Sign In or Register to comment.